# SDR ASOA2016070215030

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 27,270 hours, 26,650 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR DIFFICULT TO OPEN.  CAPTAIN COULD NOT OPEN FROM OUTSIDE.  FOUND INTERNAL STABILIZER ROD BENT.  REMOVED AND REPLACED INTERNAL STABILIZER ROD IAW CMM 52-41-12. OPS, RIG, AND LEAK CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
